Vol. 125, No. 2, 1986

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Counting functions and majorization for Jensen measures

Charles Stuart Stanton

Vol. 125 (1986), No. 2, 459–468
Abstract

We establish a generalization for uniform algebras of the classical identities of Hardy and Stein. We use this and an estimate based on the isoperimetric inequality to give a proof of H. Alexander’s spectral area theorem. We use similar methods to prove a theorem of Axler and Shapiro about VMOA of the unit ball in Cn.

Mathematical Subject Classification 2000
Primary: 32A22
Secondary: 31C05, 32A35, 32A40, 32E25, 46J10
Milestones
Received: 6 June 1985
Published: 1 December 1986
Authors
Charles Stuart Stanton